Logic Journal of the IGPL 22 (4):608-637 (2014)

Authors
Ramon Jansana Ferrer
Universitat de Barcelona
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1093/jigpal/jzu002
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 56,081
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

An Algebraic Approach to Non-Classical Logics.Helena Rasiowa - 1974 - Warszawa, Pwn - Polish Scientific Publishers.
Constructible Falsity.David Nelson - 1949 - Journal of Symbolic Logic 14 (1):16-26.
Modal Logic.Marcus Kracht - 2002 - Bulletin of Symbolic Logic 8 (2):299-301.
Constructible Falsity and Inexact Predicates.Ahmad Almukdad & David Nelson - 1984 - Journal of Symbolic Logic 49 (1):231-233.

View all 12 references / Add more references

Citations of this work BETA

Categories of Models of R-Mingle.Wesley Fussner & Nick Galatos - 2019 - Annals of Pure and Applied Logic 170 (10):1188-1242.
Logic for Abstract Hoop Twist-Structures.Shokoofeh Ghorbani - 2018 - Annals of Pure and Applied Logic 169 (10):981-996.

Add more citations

Similar books and articles

Free Modal Lattices Via Priestley Duality.Claudia B. Wegener - 2002 - Studia Logica 70 (3):339 - 352.
Modal Twist-Structures Over Residuated Lattices.H. Ono & U. Rivieccio - 2014 - Logic Journal of the IGPL 22 (3):440-457.
The Lattice of Normal Modal Logics (Preliminary Report).Wolfgang Rautenberg - 1977 - Bulletin of the Section of Logic 6 (4):193-199.
The Interpretation of String-Theoretic Dualities.James Read - 2016 - Foundations of Physics 46 (2):209-235.
Infinite Substructure Lattices of Models of Peano Arithmetic.James H. Schmerl - 2010 - Journal of Symbolic Logic 75 (4):1366-1382.
Completions of Μ-Algebras.Luigi Santocanale - 2008 - Annals of Pure and Applied Logic 154 (1):27-50.
Ockham Algebras with Additional Operators.Aldo Figallo, Paolo Landini & Alicia Zillani - 2004 - Logic Journal of the IGPL 12 (6):447-459.

Analytics

Added to PP index
2016-06-30

Total views
9 ( #886,786 of 2,403,822 )

Recent downloads (6 months)
1 ( #550,507 of 2,403,822 )

How can I increase my downloads?

Downloads

My notes